International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 205-207
On an inverse to the Hölder inequality
1Faculty of Textile Technology, Zagreb University, Zagreb, Croatia
2Applied Mathematics Department, University of Adelaide, Adelaide 5005, Australia
Received 5 October 1994
Copyright © 1997 J. Pečarić and C. E. M. Pearce. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractAn extension is given for the inverse to Hölder's inequality obtained recently